# SDR HEEA077677

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 222320823119
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RESTRAINT INSTALLED ON SPOOL BACKWARDS.
